RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 1, Pages 131–139 (Mi tmf2521)  

Asymptotic methods in the theory of linear kinetic equations

S. A. Reshetnyak, S. M. Kharchev, L. A. Shelepin


Abstract: For the example of the Fokker–Planck equation with arbitrary coefficients, asymptotic (with respect to the time) solutions of linear kinetic equations are constructed by means of the formalism of Green's functions as well as by the method of quasistationary distribution functions. An expression is obtained for the eigenvalue of minimal absolute magnitude and the corresponding eigenfunction. An algorithm is given for calculating the following eigenvalues. Over a finite interval, the asymptotic solutions found for the Fokker–Planck equation coincide. The method of quasistationary distribution functions is more general than the methods using eigenvalues and eigenfunctions.

Full text: PDF file (1125 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:1, 934–940

Bibliographic databases:

Received: 05.08.1980

Citation: S. A. Reshetnyak, S. M. Kharchev, L. A. Shelepin, “Asymptotic methods in the theory of linear kinetic equations”, TMF, 49:1 (1981), 131–139; Theoret. and Math. Phys., 49:1 (1981), 934–940

Citation in format AMSBIB
\Bibitem{ResKhaShe81}
\by S.~A.~Reshetnyak, S.~M.~Kharchev, L.~A.~Shelepin
\paper Asymptotic methods in the theory of linear kinetic equations
\jour TMF
\yr 1981
\vol 49
\issue 1
\pages 131--139
\mathnet{http://mi.mathnet.ru/tmf2521}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 1
\pages 934--940
\crossref{https://doi.org/10.1007/BF01019127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NT81100011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2521
  • http://mi.mathnet.ru/eng/tmf/v49/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:169
    Full text:62
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019